Would you have Personality change when you have High blood pressure?
Summary: Personality change is found among people with High blood pressure, especially people who are female, 60+ old, also have High blood pressure, and take medication Chantix.
We study 107 people who have Personality change and High blood pressure from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have High blood pressure and Personality change >>>
High blood pressure
High blood pressure can be treated by Lisinopril, Atenolol, Amlodipine Besylate, Hydrochlorothiazide, Diovan, Norvasc. (latest reports from High Blood Pressure 328,584 patients)
Personality Change has been reported by people with depression, quit smoking, stress and anxiety, multiple sclerosis, attention deficit hyperactivity disorder.(latest reports from Personality Change 4,785 patients)
On Dec, 13, 2014: 107 people who have high blood pressure and Personality Change are studied.
Gender of people who have high blood pressure and experienced Personality change * :
|Personality change||53.21%||46.79% |
Age of people who have high blood pressure and experienced Personality change * :
|Personality change||0.00%||0.00%||0.72%||0.00%||7.19%||7.19%||42.45%||42.45% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Personality change||20.00%||60.00%||20.00%||0.00% |
Top co-existing conditions for these people * :
- Hypertension (107 people, 100.00%)
- Smoking cessation therapy (35 people, 32.71%)
- Gastrooesophageal reflux disease (22 people, 20.56%)
- Depression (14 people, 13.08%)
- Constipation (13 people, 12.15%)
- Blood cholesterol increased (12 people, 11.21%)
- Mental disorder (12 people, 11.21%)
- Hyperlipidaemia (11 people, 10.28%)
- Diabetes mellitus (11 people, 10.28%)
- Hypercholesterolaemia (11 people, 10.28%)
Most common drugs used by these people * :
- Chantix (35 people, 32.71%)
- Simvastatin (34 people, 31.78%)
- Aspirin (21 people, 19.63%)
- Atenolol (21 people, 19.63%)
- Enalapril maleate (17 people, 15.89%)
- Ramipril (15 people, 14.02%)
- Hydrochlorothiazide (14 people, 13.08%)
- Seroquel (12 people, 11.21%)
- Rhinocort (12 people, 11.21%)
- Lansoprazole (11 people, 10.28%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have High Blood Pressure and Personality Change?
You are not alone! Join a mobile support group:
- support group for people who have Personality Change and High blood pressure
- support group for people who have High blood pressure
- support group for people who have Personality Change
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- I took flonase and meloxicam and my blood pressure is up. normal?
I took my blood pressure medicine but my blood pressure is higher than normal I took Flonase and Meloxicam. Is that normal and if I've left pressure is still high should I take another blood pressure pill?
- Plendil and pad interaction with arteries
I'm currently taking 10 MG of Plendil with 20MG of Lisinopril. I've developed PAD a couple of years ago. I used to take 40MG of Lisinopril but since retiring my blood pressure had calmed down. My doctor reduced my Lisinopril to 20MG and kept the Plendil at 10MG. I was wondering is I should go back to the 40MG Lisinopril and discontinue the Plendil. I'm confused about the effects that Plendil has on my arteries. Does Plendil dialate the arteries ? If so, then wouldn't it be better that I stop the Plendil to reduce the pain of my PAD ?
- Can i take a cold medicing while taking metoprolol succinate er 25mg (2 answers)
Just want to know if can I take a cold medicine while Metoprolol Succinate ER 25mg
- Alprazolam & amoxicillin
Have Diverticulitis from having Diverticulosis. Have had high blood pressure for
about 4 years and it is controlled with the Norvasc & Clonidine. Enlarged prostate is controlled with Flomax & Avodart. Meclizine is for vertigo, take 2 25mg per day, 1 Am & 1 PM. Take 1 Norvasc AM & 1 Flomax PM.
- Will taking dong quai interfere with the effectiveness of my nexplanon birth control implant?
My cycle has been all over the place since getting my implant. I read Dong Quai could help with regulation but I worry it will alter the effectiveness of the birth control.
More questions for: High blood pressure, Personality change
You may be interested at these reviews (Write a review):
- Bloody semen after taking amlodipine besylate
Was started on Amlodipine Besylate 11-13-14. Now -not quite three weeks later- I have bloody semen (Hematospermia)ranging from light pink to dark red. It was fine, and normal before. I feel it is the medication causing this.
- Amlo dipine and terazosin
I have taken combination since 04/13 I have experienced ED lower testosterone and elevated PSA. Prior to that I was taking terazosin and hydrochorizide without any side effects. I stop taking the amlodipine during a juice fast and my PSA levels decreased when I stopped fasting and returned to taking the amlodipine my PSA levels rose.
- Victoza and liver cancer (cholangiocarcinoma)
My husband was recently diagnosed with stage 4 liver cancer after taking Victoza for several years. The doctor discontinued the Victoza when the cancer was diagnosed but he actually started feeling better after he stopped it until the cancer started progressing. Since cholangiocarcinoma nd pancreatic cancer are similar, is there a link between Victoza and cholangiocarcinoma?
- Had nms in 2005, will trileptal increase chance of recurrence?
In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
- Losartan potassium headaches (1 response)
I avoided going to the doctor for years and decided it was time to bite the bullet. The bullet bit back. High Blood pressure and cholesterol. Doc prescribed me 100mg Losartan Potassium right out of the gate. At 33 years old, this concerns me. I've been on it for about a week and have had a constant moderate headache along with some slight dizziness/foggy feeling. I also noticed some ringing in my ears a few times as well. Going back to the doc today. My pharmacist says they usually start people on lower doses than 100 mg. Anyone else dealing with something similar?
More reviews for: High blood pressure, Personality change
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.